# SDR AALA202205260593

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 26,761 hours, 5,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER LOOSE. RE-SECURED 3L DOOR ARMING LEVER PER AMM 20-20-00.
